MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TKA PLANE VISUALIZATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TKA PLANE VISUALIZATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB00004
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the visualization tool was stuck on the hand piece and would not come off.We had noticed this piece not coming on or off very well but they could not get it to disengage.
 
Additional Manufacturer Narrative
H10: h3, h6: the device was being used during treatment and was not returned for evaluation.The lot number for the device was not provided.However, all lots of pn (b)(4) distributed to the field from when the part number was first inspected to the complaint occurrence date were reviewed finding one lot that was related to fit issues between the handpiece and the visualization tool.However, without the lot information, it cannot be determined if the reported product met manufacturing specifications prior to being released for distribution.A complaint history review was performed and found similar reports of the issue.This issue will continue to be monitored.A relationship between the device and reported event has not been established.Factors that could have contributed to the reported event is that the plate probe had an incorrect notch curvature.Therefore, this issue prevented the plate probe from fully locking in and it was not machined with sufficient space to allow proper locking with the handpiece.However, without the device for evaluation, the reported event cannot be confirmed.Therefore, the root cause of the reported event could not be determined.

Brand Name
NAVIO TKA PLANE VISUALIZATION TOOL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key9999465
Report Number3010266064-2020-01453
Device Sequence Number3159230
Product Code OLO
UDI-Device Identifier00885556685068
UDI-Public00885556685068
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB00004
Device Catalogue NumberROB00004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date04/26/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1